# SDR F3LA2012003200723

- Difficulty date: March 20, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N802FR
- Make and model: Airbus A318-111
- Aircraft serial: 1991
- Aircraft time: 30,331 hours, 15,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 32854
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS CAPACITY TEST, FAILED TEST FOR EPSU (1 OWL) FWD LEFT.  R & R EPSU BATTERY 1 OWL AMM 33-5 1-38-000-002-A, AMM 33-5 1-38-400-002-A, OPS CHECK GOOD REF AMM 33-51-38-71 0-052.
